# SDR JJBA20231218011

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 44,080 hours, 28,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13042
- Condition: Inoperative
- Location: Unknown
- Part time: 1,852 hours, 1,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT AND LH WING LOWER EMERGENCY LIGHTS OUT. REMOVED AND REPLACED BPS #1. OPS CHECK FAIL. LIGHTS TURN ON BUT DIM RAPIDLY AND TURN OFF. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT.
